TITLE

Multibubble analysis on N-Laplace equation in $${\mathbb{R}^N}$$

AUTHOR(S)
Adimurthi; Yang, Yunyan
PUB. DATE
January 2011
SOURCE
Calculus of Variations & Partial Differential Equations;Jan2011, Vol. 40 Issue 1/2, p1
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
In this note, we describe the asymptotic behavior of sequences of solutions to N-Laplace equations with critical exponential growth in smooth bounded domain in $${\mathbb{R}^N}$$. Precisely we prove multibubble phenomena and obtain an energy inequality for those concentrating solutions. In fact we partly extend the corresponding two-dimensional results of Adimurthi and Struwe (J Funct Anal 175:125-167, 2000) and Druet (Duke Math J 132:217-269, 2006) to high dimensional case.
ACCESSION #
55471508

 

Related Articles

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics